# SDR UPS96420377

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Elongated Holes
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FORWARD CARGO COMP:  FOUND DURING LOWER CHORD REPLACEMENT AT BS 1000, ELONGATED HOLES IN STR 46 RT.  REPAIRED IAW TELEX UPS-AMS-95-0144RE / ATA 5321/20.
